# SDR UIEA2020063041363

- Difficulty date: June 23, 2020
- Submitted: June 30, 2020
- Operation: Air carrier
- Aircraft: N465MC
- Make and model: Boeing 747446
- Aircraft serial: 24784
- Aircraft time: 101,718 hours, 19,674 cycles
- System (JASC): 5751 · Ailerons
- Part: Strip
- Condition: Torn
- Location: Rt Wing Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RHW OTBD AILERON T/E LOWER SURFACE CONDUCTING STRIP OTBD AREA WAS FOUND TORN. REMOVED AND REBONDED THE CONDUCTING STRIP IAW RI-57-00-14085, REV A.
